Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024
  

Sobczyk's theorems from A to B.

Título inglés Sobczyk's theorems from A to B.
Título español Teoremas de Sobczyk de A a B.
Autor/es Cabello Sánchez, Félix ; Fernández Castillo, Jesús M. ; Yost, David
Organización Dep. Mat. Univ. Extremadura, Badajoz, España
Revista 0213-8743
Publicación 2000, 15 (2): 391-420, 65 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Sobczyk's theorem is usually stated as: every copy of c0 inside a separable Banach space is complemented by a projection with norm at most 2. Nevertheless, our understanding is not complete until we also recall: and c0 is not complemented in l. Now the limits of the phenomenon are set: although c0 is complemented in separable superspaces, it is not necessarily complemented in a non-separable superspace, such as l.
Clasificación UNESCO 120203
Palabras clave español Espacios de Banach ; Subespacios K complementados ; Espacios normados
Código MathReviews MR1823898
Código Z-Math Zbl 0990.46003
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es